Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

On the cohomology and the Chow ring of the classifying space of PGLp

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2007, Issue 610, Pages 181–227, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2007.071, December 2007

Publication History

Received:
2005-07-05
Revised:
2006-06-18
Published Online:
2007-12-07

Abstract

We investigate the integral cohomology ring and the Chow ring of the classifying space of the complex projective linear group PGLp, when p is an odd prime. In particular, we determine their additive structures completely, and we reduce the problem of determining their multiplicative structures to a problem in invariant theory.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ben Williams
Algebraic & Geometric Topology, 2013, Volume 13, Number 2, Page 747
[2]
R.E. Field
Journal of Algebra, 2012, Volume 350, Number 1, Page 330

Comments (0)

Please log in or register to comment.